Projective Homogeneity.
Manuscripta mathematica, Tome 64 (1989) no. 2, pp. 155-168
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
reductive homogeneous space, projective structure, complete connection
@article{MM2_1989__64_2_155402,
author = {Fabio Podest\'a},
title = {Projective {Homogeneity.}},
journal = {Manuscripta mathematica},
pages = {155--168},
year = {1989},
volume = {64},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MM2_1989__64_2_155402/}
}
Fabio Podestá. Projective Homogeneity.. Manuscripta mathematica, Tome 64 (1989) no. 2, pp. 155-168. http://geodesic.mathdoc.fr/item/MM2_1989__64_2_155402/